Infinite gain margins in non-linear regulators

Gordon, T. J. (1991) Infinite gain margins in non-linear regulators. International Journal of Control, 54 (3). pp. 547-560. ISSN 0020-7179

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive


An analysis is made of the conditions under which non-linear state regulators possess infinite gain margins. It is shown that stability with respect to unbounded feedback gains can sometimes be disrupted by small external disturbances, an effect that is quite distinct from the well-known high-gain instability of linear and non-linear feedback systems. The definition of a stable infinite gain margin is thus motivated and Lyapunov's direct method is used to identify a class of systems that possess such a gain margin.

Keywords:Control Systems, Nonlinear--Stability, Infinite Gain Margins, Lyapunov's Direct Method, Multivariable Gains, Nonlinear State Regulators, Unbounded Feedback Gains, Uniform Asymptotic Stability, Control Systems, Nonlinear
Subjects:H Engineering > H100 General Engineering
Divisions:College of Science > School of Engineering
Related URLs:
ID Code:11701
Deposited On:17 Jan 2014 16:13

Repository Staff Only: item control page